Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 229, NWS Dodge City, KS

June 19, 20189 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 19, 2018, 10:53 PM CDT for 9 counties in Kansas. It was in force for 67 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2018, 10:53 PM CDT (03:53 UTC)
Expired
Jun 20, 2018, 12:00 AM CDT
In force
67 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Clark County, KS, Comanche County, KS, Edwards County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS, Pawnee County, KS, Pratt County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 58 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 11:04 PM CDTTSTM WND GST 653 W Larned, KS
Jun 19, 11:13 PM CDTTSTM WND DMGLarned, KSLARNED LOST POWER DUE TO STRONG WIND FOR ABOUT AN HOUR. MANY 4 INCH TREE LIMBS ARE ON THE GROUND AND ONE, HEALTHY 7 INCH TREE LIMB IS ON THE GROUND.
Jun 19, 11:15 PM CDTTSTM WND GST 70Minneola, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:38 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 19, 10:07 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2016 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2016 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1695 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

534 
WUUS53 KDDC 200353
SVRDDC
KSC025-033-047-057-083-097-145-151-185-200500-
/O.NEW.KDDC.SV.W.0229.180620T0353Z-180620T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1053 PM CDT TUE JUN 19 2018

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Ford County in southwestern Kansas...
  Kiowa County in south central Kansas...
  Southeastern Hodgeman County in southwestern Kansas...
  Comanche County in south central Kansas...
  Pawnee County in south central Kansas...
  Stafford County in south central Kansas...
  Edwards County in south central Kansas...
  Western Pratt County in south central Kansas...
  Clark County in southwestern Kansas...

* Until midnight CDT.

* At 1053 PM CDT, severe thunderstorms were located along a line
  extending from near La Crosse to 2 miles south of Offerle to 3
  miles northwest of Minneola, moving east at 40 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Pratt, Larned, Kinsley, St. John, Ashland, Coldwater, Bucklin,
  Greensburg, Spearville, Minneola, Haviland, Macksville, Protection,
  Lewis, Mullinville, Burdett, Ford, Offerle, Garfield and Rozel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10007 3745 10009 3795 9968 3833 9954
      3833 9903 3826 9903 3826 9854 3770 9877
      3747 9897 3747 9901 3741 9901 3700 9936
TIME...MOT...LOC 0353Z 288DEG 35KT 3852 9928 3785 9955 3747 10005 

HAIL...<.75IN
WIND...70MPH
 
$$

UMSCHEID
2 follow-up statements
971 
WWUS53 KDDC 200423
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1123 PM CDT TUE JUN 19 2018

KSC083-200432-
/O.CAN.KDDC.SV.W.0229.000000T0000Z-180620T0500Z/
Hodgeman KS-
1123 PM CDT TUE JUN 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HODGEMAN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for 
south central and southwestern Kansas.

LAT...LON 3700 10007 3745 10009 3783 9954 3833 9937
      3833 9903 3826 9903 3826 9854 3770 9877
      3747 9897 3747 9901 3741 9901 3700 9936
TIME...MOT...LOC 0422Z 315DEG 31KT 3829 9891 3770 9930 3735 10006 

$$

KSC025-033-047-057-097-145-151-185-200500-
/O.CON.KDDC.SV.W.0229.000000T0000Z-180620T0500Z/
Ford KS-Kiowa KS-Comanche KS-Pawnee KS-Stafford KS-Edwards KS-
Pratt KS-Clark KS-
1123 PM CDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN FORD...KIOWA...COMANCHE...PAWNEE...STAFFORD...
EDWARDS...WESTERN PRATT AND CLARK COUNTIES...

At 1122 PM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Pawnee Rock to 6 miles north of
Greensburg to 6 miles southwest of Minneola, moving southeast at 35
mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Pratt, Larned, Kinsley, St. John, Ashland, Coldwater, Bucklin,
Greensburg, Minneola, Haviland, Macksville, Protection, Lewis,
Mullinville, Ford, Garfield, Rozel, Hudson, Bloom and Cullison.

At 1104 PM, a 65 mph wind gust was reported 3 miles west of Larned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10007 3745 10009 3783 9954 3833 9937
      3833 9903 3826 9903 3826 9854 3770 9877
      3747 9897 3747 9901 3741 9901 3700 9936
TIME...MOT...LOC 0422Z 315DEG 31KT 3829 9891 3770 9930 3735 10006 

HAIL...<.75IN
WIND...70MPH
 
$$

UMSCHEID
920 
WWUS53 KDDC 200443
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1143 PM CDT TUE JUN 19 2018

KSC025-033-047-057-097-145-151-185-200500-
/O.CON.KDDC.SV.W.0229.000000T0000Z-180620T0500Z/
Ford KS-Kiowa KS-Comanche KS-Pawnee KS-Stafford KS-Edwards KS-
Pratt KS-Clark KS-
1143 PM CDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN FORD...KIOWA...COMANCHE...SOUTHEASTERN PAWNEE...
STAFFORD...EDWARDS...WESTERN PRATT AND CLARK COUNTIES...

At 1142 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Seward to 5 miles southeast of
Greensburg to 10 miles northwest of Englewood, moving southeast at 35
mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Pratt, Larned, St. John, Ashland, Coldwater, Bucklin, Greensburg,
Haviland, Macksville, Protection, Lewis, Mullinville, Garfield,
Hudson, Cullison, Belpre, Englewood, Seward, Sitka and Wilmore.

At 1115 PM CDT, an estimated 70 mph wind gust was reported in 
Minneola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10007 3733 10007 3772 9950 3823 9914
      3826 9903 3826 9854 3770 9877 3747 9897
      3747 9901 3741 9901 3700 9936
TIME...MOT...LOC 0442Z 333DEG 30KT 3823 9868 3755 9921 3718 10007 

HAIL...<.75IN
WIND...70MPH
 
$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:07 PM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Jun 19, 6:07 PM CDT, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
607 PM CDT Tue Jun 19 2018

...UPDATE TO AVIATION...

.SHORT TERM...(This afternoon through Wednesday)
Issued at 1154 AM CDT Tue Jun 19 2018

Potential for severe weather, MCS, and heavy rain setting up from
this evening through the overnight. An upper level low in Montana
will kick out a shortwave which will move from central Colorado
into western Kansas through tonight. This wave will combine with
a stationary to an eventual cold front across west central Kansas
to produce several areas of rain. The highest confidence of the
heaviest rain of possibly 2-3 inches will be along and just south
of the I-70 corridor. Models are hinting at a couple rounds of
initiation with the first being during the afternoon and then
another round of storms coming in from northeast Colorado in
association with the main shortwave and cold front.

Severe threat initially this afternoon will be a short time frame
of supercells primarily along the Colorado border where we could
see large hail and an isolated tornado threat. As the event
evolves it will quickly become a wind threat as the storms will
quickly develop into a line and move across the area.

Wednesday as the upper low progresses into Nebraska and the
shortwave move into central Kansas the rain should gradually end
from west to east through the morning into the afternoon. With the
clouds hanging around and cold air advection high temperatures
will be in the lower to mid 80s.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 104 PM CDT Tue Jun 19 2018

The upper level low slowly moves eastward into Iowa Wednesday
evening into Thursday morning and will bring in a second cold
front across the region. This will lead to cooler temperatures
through the day Thursday into Friday morning.

The storm system should exit the area by Friday bringing the
return of southeast winds and moisture. Both GFS and Euro hint at
convection trying to develop along a warm front as a shortwave
moves out of Colorado by the late afternoon.

The weekend has another upper level low developing in the Pacific
northwest and moving towards the Rockies with a good baroclinic
zone developing roughly along the I-70 corridor. With upslope flow
and moisture in place the possibility of another heavy rain event
and MCS could be in place.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 604 PM CDT Tue Jun 19 2018

Thunderstorms are likely to continue across good portions of west
central, central, and much of southwest Kansas through late tonight
increasing the potential for periods of MVFR/IFR conditions in
the vicinity of all TAF sites. Outside of storm activity,
predominately VFR conditions will persist through early Wednesday
afternoon. Gusty south winds 15 to 25kt will persist across
central and eastern portions of southwest Kansas through late this
evening as a stationary boundary remains anchored from southeast
Colorado northeast into north central Kansas. Winds will then turn
northerly 10 to 20kt early to mid Wednesday morning as a cold
front pushes across the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  84  61  81 /  90  50  10   0
GCK  63  84  59  82 /  90  30  10   0
EHA  62  84  60  86 /  70  20  10   0
LBL  65  84  61  86 /  80  30  10   0
HYS  66  82  60  77 /  90  20  10  10
P28  69  82  64  85 /  70  60  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday morning for KSZ030-031-
043>045.

&&

SHORT TERM...Tatro
LONG TERM...Tatro
AVIATION...JJohnson
Hazardous weather outlook, Jun 19, 3:36 AM CDT, 19 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
336 AM CDT Tue Jun 19 2018

KSZ030-031-043>046-061>066-074>081-084>090-200845-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
336 AM CDT Tue Jun 19 2018 /236 AM MDT Tue Jun 19 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Strong to severe thunderstorms are expected late this afternoon
into the overnight period, first across west central Kansas
spreading southeast as the night progresses. The strongest storms
will be capable of producing hail around 2 inches and winds over
70 mph. An isolated tornado can not be ruled out across west
central Kansas late this afternoon.

A flash flood watch will be in effect along the I-70 corridor late
this afternoon into the overnight period. See the latest flood
product for more information.

Day 1 Hazards
-------------
* Lightning: Significant risk
* Excessive heat: Limited risk
* Non-thunderstorm wind: Limited risk

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Days 2-7 Discussion
-------------------

A chance of thunderstorms will be possible across south central
Kansas Wednesday morning. These storms are not expected to be
severe at this time.

A chance of thunderstorms will be possible Friday night and again
Sunday. It is too early to tell if any of these storms will become
severe.

Days 2-7 Hazards
----------------
* Wednesday
  - Lightning: Elevated risk
  - Severe thunderstorm: Limited risk

* Thursday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk

* Friday
  - Lightning: Limited risk

* Saturday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Monday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed first across west central Kansas
late this afternoon spreading southeast this evening into tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, Jun 19, 10:28 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1028 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     TSTM WND GST     4 NW PIERCEVILLE        37.93N 100.73W
06/19/2018  M59 MPH          FINNEY             KS   ASOS

&&

MR
Local storm report, Jun 19, 10:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1043 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     11 E KALVESTA           38.04N 100.09W
06/19/2018                   HODGEMAN           KS   EMERGENCY MNGR

            TWO CAMPERS BLOWN OVER AT HORSETHIEF
            RESERVOIR.

&&

MR
Local storm report, Jun 19, 10:46 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1046 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     TSTM WND GST     2 NNW JETMORE           38.10N 99.90W
06/19/2018  M60 MPH          HODGEMAN           KS   MESONET

&&

MR
Local storm report, Jun 19, 10:50 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1050 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     ULYSSES                 37.58N 101.36W
06/19/2018                   GRANT              KS   EMERGENCY MNGR

            POWER LOST TO ALL OF ULYSSES, KS DUE TO WIND
            STRONG GUSTS. POWER WAS REGAINED AT
            APPROXIMATELY 10:35PM. TIME MATCHED WITH 60
            MPH WIND GUST REPORTED AT THE AIRPORT
            (10:15PM).

&&

LCR
Local storm report, Jun 19, 10:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1051 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TSTM WND GST     JOHNSON CITY            37.57N 101.75W
06/19/2018  E65 MPH          STANTON            KS   EMERGENCY MNGR

            SIXTY TO SEVENTY MPH WIND AND DIME SIZE HAIL
            WAS REPORTED.

&&

MR
Local storm report, Jun 19, 10:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1053 PM CDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND GST     2 NNW ULYSSES           37.61N 101.37W
06/19/2018  E60 MPH          GRANT              KS   ASOS

            ULYSSES ASOS.

&&

LCR

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:19 PM CDTSevere Thunderstorm WarningDDCMorton56 min
Jun 19, 7:37 PM CDTSevere Thunderstorm WarningDDCStevens53 min
Jun 19, 7:41 PM CDTSevere Thunderstorm WarningDDCEllis17 min
Jun 19, 7:54 PM CDTFlash Flood WarningDDCMorton3 hr
Jun 19, 7:56 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens49 min
Jun 19, 8:01 PM CDTSpecial Weather StatementDDCEllis, Rush59 min
Jun 19, 8:07 PM CDTSevere Thunderstorm WarningDDCMorton53 min
Jun 19, 8:10 PM CDTSpecial Weather StatementDDCFinney, Hamilton, Kearny65 min
Jun 19, 8:20 PM CDTSevere Thunderstorm WarningDDCFinney, Hamilton, Kearny55 min
Jun 19, 8:36 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Hamilton, Kearny, Lane, Scott54 min
Jun 19, 8:42 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens41 min
Jun 19, 9:17 PM CDTSpecial Weather StatementDDCSeward43 min
Jun 19, 9:22 PM CDTSpecial Weather StatementDDCMeade38 min
Jun 19, 9:25 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Haskell, Hodgeman, Lane and 2 more65 min
Jun 19, 9:28 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens62 min
Jun 19, 9:37 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego53 min
Jun 19, 10:03 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Edwards, Ford, Hodgeman, Kiowa and 3 more57 min
Jun 19, 10:05 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Morton, Seward, Stevens55 min
Jun 19, 10:27 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stanton, Stevens48 min
Jun 19, 10:29 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego46 min
Jun 19, 10:31 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman, Ness14 min
Jun 19, 10:55 PM CDTSevere Thunderstorm WarningDDCEllis, Pawnee, Rush35 min
Jun 19, 11:00 PM CDTSevere Thunderstorm WarningDDCGrant, Gray, Haskell, Meade, Morton, Seward and 2 more60 min
Jun 19, 11:50 PM CDTAreal Flood WarningDDCTrego9 hr
Jun 19, 11:54 PM CDTAreal Flood WarningDDCMorton, Stevens9 hr
Jun 19, 11:58 PM CDTRiver Flood WarningDDCTrego20 hr
Jun 19, 11:58 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Edwards, Kiowa, Pratt and 1 more34 min
Jun 20, 12:06 AM CDTFlash Flood WarningDDCEllis91 min
Jun 20, 12:38 AM CDTSpecial Weather StatementDDCMorton, Stanton67 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.